Journal of the European Mathematical Society
Full-Text PDF (399 KB) | Table of Contents | JEMS summary
Algebraic loop groups and moduli spaces of bundlesGerd Faltings (1) Max-Planck-Institut für Mathematik, Vivatsgasse 7, 53111, BONN, GERMANY
We study algebraic loop groups and affine Grassmannians in positive characteristic. The main results are normality of Schubert-varieties, the construction of line-bundles on the affine Grassmannian, and the proof that they induce line-bundles on the moduli-stack of torsors.
No keywords available for this article.
Faltings G. Algebraic loop groups and moduli spaces of bundles. J. Eur. Math. Soc. 5 (2003), 41-68. doi: 10.1007/s10097-002-0045-x